# SDR 2007FA0000024

- Difficulty date: November 30, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N684MA
- Make and model: Mooney M-20G
- Aircraft serial: 680005
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: F3114
- Condition: Frozen
- Location: Elevator Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR PUSH ROD END BEARING (PHF31-14, FOUND TO BE FROZEN FROM RUST AND GRIME.  ROD END BEARING BROKE AT THREADED PORTION DUE TO LACK OF MOVEMENT.  AD 73-21-01 ADDRESSES LUBRICATION OF ALL CONTROL AND LANDING GEAR ROD END BEARINGS BUT DOES NOT ADDRESS INSPECTION OF OPERATION AND FREEDOM OF MOVEMENT.  SERVICE INSTRUCTION M20-106 GIVES A GOOD INSPECTION OF PRIMARY FLIGHT CONTROL/ JOINTS.  THAT SHOULD BE INCORPORATED INTO THE INSPECTION MANUAL AND/OR AD.  (K)
